# SDR TRAX200701371

- Difficulty date: September 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 15,394 hours, 12,524 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Activated
- Location: Anti-Skid System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER CYCLING GEAR UP AFTER TAKEOFF RECEIVED MASTER CAUTION ANTI-SKID OUTBOARD.  A/C RETURNED TO GRK AFTER T/O.  EMERGENCY DECLARED, EMERGENCY EQUIP ON STANDBY.  RELATED TO DEFECT 360360-1.  ANTI-SKID SYSTEM CHANNELS.
